Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity

Röckner M, Zhang X (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(4): 525-549.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Zhang, Xicheng
Abstract / Bemerkung
In this paper, we prove the existence and uniqueness of a smooth solution to a tamed 3D Navier-Stokes equation in the whole space. In particular, if there exists a bounded smooth solution to the classical 3D Navier-Stokes equation, then this solution satisfies our tamed equation. Moreover, using this tamed equation we can give a new construction for a suitable weak solution of the classical 3D Navier-Stokes equation introduced in Refs. 16 and 2.
Stichworte
Navier-Stokes equation; classical solution; suitable weak solution
Erscheinungsjahr
2009
Zeitschriftentitel
Infinite Dimensional Analysis, Quantum Probability and Related Topics
Band
12
Ausgabe
4
Seite(n)
525-549
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1796390

Zitieren

Röckner M, Zhang X. Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2009;12(4):525-549.
Röckner, M., & Zhang, X. (2009). Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12(4), 525-549. doi:10.1142/S0219025709003859
Röckner, M., and Zhang, X. (2009). Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity. Infinite Dimensional Analysis, Quantum Probability and Related Topics 12, 525-549.
Röckner, M., & Zhang, X., 2009. Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12(4), p 525-549.
M. Röckner and X. Zhang, “Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 12, 2009, pp. 525-549.
Röckner, M., Zhang, X.: Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 12, 525-549 (2009).
Röckner, Michael, and Zhang, Xicheng. “Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 12.4 (2009): 525-549.